MAUDE Adverse Event Report: Fisher & Paykel Healthcare Ltd Fisher & Paykel Healthcare; Bubble CPAP Circuit Kits

Fisher & Paykel Healthcare Ltd Fisher & Paykel Healthcare; Bubble CPAP Circuit Kits
Model Number 950N60J
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare facility in canada reported via a fisher & paykel healthcare (f&p) field representative that during demonstration, the cpap probe of the bubble cpap generator was found to be loose and sliding through the generator.The bubble cpap generator is part of the 950n60j, 950 neonatal bubble cpap dual heated circuit kit (subject device).There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(6).Fisher & paykel healthcare (f&p) is currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.

Brand Name
Fisher & Paykel Healthcare
Common Device Name
Bubble CPAP Circuit Kits
Manufacturer (Section D)
Fisher & Paykel Healthcare Ltd
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
Fisher & Paykel Healthcare Ltd
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
+1(949)434-1005
MDR Report Key50942113
Report Number9611451-2026-02851
Device Sequence Number16137304
Product Code BZD
UDI-Device Identifier09420012461179
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K221436
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number950N60J
Device Catalogue Number950N60J
Device Lot Number2103761854
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown